# SDR DALA2024120211359

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,639 hours, 24,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 731376
- Part serial: 0208
- Condition: Smoke
- Location: Seat 2ab
- Part time: 69,605 hours, 26,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 -SMKE- SMOKE REPORTED FROM FLOORBOARDS A SEAT 2AB. CORRECTIVE ACTION: REPLACED NUMBER 1 FORWARD EQUIPMENT SUPPLY FAN AND FILTER.
